NUMERICAL DISTRIBUTION FUNCTIONS OF FRACTIONAL UNIT ROOT AND COINTEGRATION TESTS
Version of Record online: 2 SEP 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 29, Issue 1, pages 161–171, January/February 2014
How to Cite
MacKinnon, J. G. and Nielsen, M. Ø. (2014), NUMERICAL DISTRIBUTION FUNCTIONS OF FRACTIONAL UNIT ROOT AND COINTEGRATION TESTS. J. Appl. Econ., 29: 161–171. doi: 10.1002/jae.2295
- Issue online: 23 JAN 2014
- Version of Record online: 2 SEP 2012
- Manuscript Revised: 3 JUL 2012
- Manuscript Received: 3 AUG 2010
- Social Sciences and Humanities Research Council of Canada. Grant Numbers: 410-2009-0183, 410-2009-0194
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/mackinnon004/
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.